# SDR DXTA2015082406061

- Difficulty date: August 19, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N763QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20510
- Aircraft time: 993 hours, 593 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SS200
- Part serial: 1143
- Condition: Malfunctioned
- Location: Electrical Sys
- Part time: 91 hours, 52 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

UPON POWER UP, BURNING ELEC SMELL NOTED IN CABIN.  APPLIED POWER TO ACFT & VERIFIED THE DISCREPANCY.  OHMED THE FOLLOWING WIRING, CB60 A2 FOR 28 VDC, K181 A1 & A2 FOR 28VDC K181 X1 FOR 28VDC K181 X2 FOR GND, ALL CHECKED OUT GOOD.  PS5P1 AT INVERTER, PINS C, E FOR GNDS CHECKED GOOD, PIN B FOR 28 VDC CHECKED GOOD.  CHECKED CB61 A1 FOR 115 VAC & ONLY READ 49 TO 51 VAC OUTPUT FROM THE INVERTER.  INVERTER IS NOT SUPPLYING THE PROPER 115AC NEEDED TO POWER OUTLETS OR ALLOWING GFI'S TO RESET.  ALSO VERIFIED THE BURNT ODOR FROM THE GALLEY GFI.  GALLEY GFI & INVERTER REQUIRE REPLACEMENT WIRE.  TROUBLESHOOTING DONE IAW WO W100242113 REV D 8 19 15.  REMOVED INVERTER & INSTALLED REPAIRED SERVICEABLE INVERTER IAW SMM 24-25-01-000-801.  REMOVED GALLEY GFI & INSTALLED NEW SERVICEABLE GFI IAW 24-25-01-400-801.  NOTED THAT LAVATORY GFI WOULD NOT RESET UPON OPERATIONS CHECK OF GALLEY GFI.  R & R LAVATORY GFI IAW SMM PART II TASK 24-25-07-000-801 & 24-25-07-400-801.
